MathSciNet Relay Station
MathSciNet bibliographic data
MR2584745 (2011d:46073) 46E35
Shvartsman, Pavel On Sobolev extension domains in $\bold R\sp n$. J. Funct. Anal. 258 (2010), no. 7, 2205–2245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement